Alert archive / Rhode Island / Areal Flood Warnings in 2013
Areal Flood Warning 13, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this areal flood warning at Jun 8, 2013, 8:12 PM EDT for Washington County, Rhode Island. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2013, 8:12 PM EDT (00:12 UTC)
- Expired
- Jun 9, 2013, 4:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, RI
The radar
The Boston radar (KBOX), 90 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
620
WGUS41 KBOX 090012
FLWBOX
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
812 PM EDT SAT JUN 8 2013
RIC009-090800-
/O.NEW.KBOX.FA.W.0013.130609T0012Z-130609T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON RI-
812 PM EDT SAT JUN 8 2013
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* FLOOD WARNING FOR...
WASHINGTON COUNTY IN RHODE ISLAND...
* UNTIL 400 AM EDT SUNDAY
* AT 812 PM EDT...MANY SMALL RIVERS AND STREAMS ACROSS SOUTHERN
RHODE ISLAND ARE NEAR OR OVER BANKFULL...IN RESPONSE TO 2 TO 4
INCHES OF RAINFALL WITH LOCAL AMOUNTS NEAR 5 INCHES IN SPOTS
DURING THE PAST 24 HOURS. HAVE EXTENDED THE WARNING ESPECIALLY FOR
THE PAWCATUCK RIVER IN WESTERLY AS IT WILL CONTINUE TO SLOWLY RISE
AND INTO MINOR FLOOD OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT SIGNIFICANT URBAN AND SMALL STREAM
FLOODING IS IMMINENT OR HAS BEEN REPORTED. DO NOT DRIVE THROUGH
FLOODED ROADS.
&&
LAT...LON 4123 7158 4135 7164 4131 7185 4133 7190
4132 7186 4134 7183 4141 7184 4142 7180
4160 7179 4160 7149 4166 7142 4159 7140
4158 7145 4147 7142 4136 7148 4134 7164
4122 7156 4115 7155 4115 7160
$$
FRANK1 follow-up statement
126
WGUS81 KBOX 090742
FLSBOX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
342 AM EDT SUN JUN 9 2013
RIC009-090800-
/O.CON.KBOX.FA.W.0013.000000T0000Z-130609T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON RI-
342 AM EDT SUN JUN 9 2013
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM EDT SUNDAY FOR
WASHINGTON COUNTY...
AT 331 AM EDT...THE PAWCATUCK RIVER AT WESTERLY HAS CRESTED. THE
RIVER WILL FALL BELOW FLOOD STAGE LATER THIS MORNING OR AFTERNOON.
SINCE THE RIVER HAS ALREADY CRESTED...THE FLOOD WARNING WILL BE
ALLOWED TO EXPIRE ON TIME AT 4 AM. MINOR FLOODING MAY CONTINUE FOR
A FEW MORE HOURS IN SOME LOCATIONS...BUT SINCE THE RIVER IS RECEDING
NO ADDITIONAL FLOODING IS EXPECTED.
LAT...LON 4134 7164 4135 7164 4131 7185 4133 7190
4132 7186 4134 7183 4141 7184 4142 7180
4160 7179 4160 7149 4166 7142 4159 7140
4158 7145 4147 7142 4136 7148 4122 7156
4123 7158 4115 7155 4115 7160
$$
FRANKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Jun 8, 7:02 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 8, 7:02 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
702 PM EDT SAT JUN 8 2013
.SYNOPSIS...
MAINLY DRY AND PLEASANT WEATHER EXPECTED FOR THE REST OF THE
WEEKEND. ANOTHER AREA OF LOW PRESSURE WILL BRING MORE SHOWERS AND
SCATTERED THUNDERSTORMS TO THE REGION EARLY NEXT WEEK. WEAK HIGH
PRESSURE USHERS ANOTHER BRIEF PERIOD OF DRY WEATHER LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
CLEARING SKIES ENTERING WESTERN CT AND SHOULD SPREAD EAST ACROSS
THE REGION THIS EVENING. LIGHT ECHOES ON RADAR ARE DISSIPATING.
THIS POINTS TO A CLEARING FORECAST. WINDS ARE EITHER LIGHT OR
EXPECTED TO BECOME LIGHT. MEANWHILE DEWPOINTS ARE IN THE MID 50S
TO LOWER 60S. MIN TEMPS WILL BE AT OR NEAR THIS LEVEL
OVERNIGHT...SO THE PROSPECT IS FOR FOGGY AREAS. BEST CHANCE WOULD
BE ALONG THE SOUTH COAST...TRADITIONAL COOL SPOTS SUCH AS BED AND
OWD...AND IN THE CT VALLEY.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
SUNDAY...
ANOTHER DRY DAY SHOULD BE IN STORE FOR SOUTHERN NEW ENGLAND.
UPPER LEVEL RIDGE WILL QUICKLY MOVE THROUGH HELPING INCREASE TEMPS
SLIGHTLY. CANNOT RULE OUT MID 80S FOR TOMORROW. MAIN CONCERN
TOMORROW IS THE SURF/RIP CURRENT RISK POTENTIAL.
SURF...
HIGH SURF ADVISORY CONTINUES WITH LEFT OVER SWELL FROM ANDREA AND
HIGH SEAS. THIS WILL RESULT IN DANGEROUS RIP CURRENTS FOR
SWIMMERS ON SOUTH FACING OCEAN EXPOSED BEACHES FOR TOMORROW...ESP
SINCE THE SWELLS MAY TAKE LONGER TO SUBSIDE THERE. WITH TOMORROW
LOOKING LIKE A GOOD BEACH DAY...REALLY WANT TO URGE BEACHGOERS OF THE
POTENTIAL AND TO BREAK THE GRIP OF THE RIP.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
BIG PICTURE/PREFERENCES... SHORTWAVE TROUGH OVER THE PLAINS LIFTS
THROUGH THE NORTHEAST USA DURING THE FIRST HALF OF THE WEEK.
ADDITIONAL SHORTWAVES THEN DIVE SOUTHEAST FROM NORTHERN CANADA AND
MAINTAIN CYCLONIC FLOW OVER NEW ENGLAND THROUGH FRIDAY. HIGH
PRESSURE BUILDS OVER THE PLAINS FOR MOST OF THE WEEK. SOME OF THIS
MOVES TOWARD NEW ENGLAND NEXT SATURDAY. AGAIN PREFER A BLEND OF THE
LONG RANGE GUIDANCE.
THE DAILIES...
SUNDAY NIGHT-MONDAY... HIGH PRESSURE MOVES EAST OF NEW ENGLAND AND
MAKES ROOM FOR A WARM FRONT TO MOVE UP FROM THE OHIO VALLEY. A 30
KNOT LOW LEVEL JET MOVES UP THE APPALACHIANS MONDAY AND ACROSS THE
WARM FRONT...GENERATING ISENTROPIC LIFT IN A MOIST AIRMASS THAT CAN
BE EASILY SATURATED. EXPECT INCREASING CLOUDS AS WELL AS INCREASING
CHANCE OF SHOWERS...THE LATTER MOSTLY DURING MONDAY AFTERNOON.
MONDAY NIGHT TO TUESDAY... CONTINUED LIFT ALONG THE WARM FRONT WITH
DEEP MOISTURE IN PLACE. MODELS ATTEMPT TO PUSH THE WARM FRONT TO
OUR NORTH BUT NOT SURE THERE IS ENOUGH PUSH IN THE UPPER FLOW TO DO
SO. IF WE WARM SECTOR THEN THERE WILL BE A GOOD CHANCE OF THUNDER
WITH LI/S SUB ZERO AND OTHER PARAMETERS MARGINAL OR FAVORABLE.
PRECIPITABLE WATER VALUES AGAIN CLIMB OVER 1.5 INCHES...THE NAM
BRINGS THE 2 INCH CONTOUR TO THE SOUTH COAST...WHICH RAISES THE
CHANCE OF HEAVY DOWNPOURS.
WEDNESDAY... AXIS OF UPPER TROUGH SWINGS THROUGH ALONG WITH SURFACE
LOW AND COLD FRONT WEDNESDAY MORNING. THIS SHOULD MOVE THE BULK OF
SHOWERS OFFSHORE. UPPER LOW AND COLD POOL REMAIN OVER NORTHERN NEW
ENGLAND MOST OF WEDNESDAY...SO LINGERING CHANCE OF SHOWERS NORTH OF
THE MASS PIKE. MODELS SHOW 30-35 KNOT WINDS ALOFT AND A MIXED LAYER
THAT COULD TAP THESE WINDS...BUT MUCH LIGHTER GUSTS AT THE SURFACE.
WE BUMPED AFTERNOON WIND GUSTS UP TO AROUND 30 KNOTS OVER LAND.
THURSDAY... SHORTWAVE DROPS SOUTHEAST THROUGH THE GREAT LAKES AND
PULLS SURFACE LOW EAST FROM THE PLAINS. AT THIS TIME THE FLOW
LEADING THE WAVE REMAINS OPEN AND PROGRESSIVE...WHICH CARRIES THE
LOW THROUGH THE MID ATLANTIC STATES. MOST OF THE PCPN SHIELD
REMAINS SOUTH OF NEW ENGLAND...BUT GFS/GGEM/ECMWF SHOW SOME
PAIRING OF LOW LEVEL CONVERGENCE/UPPER DIVERGENCE DURING THIS
PERIOD OVER EITHER SOUTH COASTAL NEW ENGLAND OR THE AREA SOUTH OF
THE MASS PIKE. WE WILL GO WITH CHANCE POPS BOSTON-SPRINGFIELD AND
SOUTH THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING.
FRIDAY-SATURDAY... HIGH PRESSURE BUILDS OVER THE AREA. EXPECT DRY
WEATHER FOR THE PERIOD WITH 850 TEMPS AT 7-10C...SO SEASONABLE
TEMPS. ONE CAVEAT...A SHORTWAVE AXIS MOVES OVERHEAD FRIDAY AND
COULD BRING POTENTIAL FOR MORE CLOUDS THAN FORECAST AND SCATTERED
SHOWERS.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...GENERALLY HIGH CONFIDENCE.
TODAY...VFR ACROSS ALL SITES NOW WITH AN ISOLATED MVFR CIG PASSING
THOUGH. A FEW SHOWERS THIS AFTERNOON MAY IMPACT THE SOUTHERN
TERMINALS ESPECIALLY.
TONIGHT...VFR CONDITIONS EXPECTED THIS EVENING...BUT LOCALIZED
MVFR-IFR MAY DEVELOP IN PATCHY GROUND FOG LATE TONIGHT...ESP
ACROSS SOUTH COAST...CAPE AND ISLANDS.
SUNDAY...EXPECT VFR CONDITIONS. POSSIBLE SEA BREEZES IN THE
AFTERNOON.
KBOS TERMINAL AND KBDL TERMINAL...
HIGH CONFIDENCE IN FORECAST...LOW CONFIDENCE ON -SHRA POTENTIAL.
POSSIBLE SEA BREEZE FOR BOS TOMORROW.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...
MODERATE CONFIDENCE.
MONDAY...VFR TO START BUT WITH CIGS LOWERING TO MVFR/IFR BY
AFTERNOON/EVENING. VSBYS LOWERING TO MVFR IN SHOWERS
AFTERNOON/NIGHT.
TUESDAY...IFR CIGS ALONG WITH SHOWERS/TSTMS AS A WARM FRONT TRIES TO
MOVE ACROSS THE AREA. LOCALLY HEAVY DOWNPOURS POSSIBLE. EAST WINDS
TURNING TO SOUTH.
WEDNESDAY... CIGS/VSBYS IMPROVING TO VFR IN THE MORNING AS A COLD
FRONT MOVES THROUGH. LIKELIHOOD OF SHOWERS IN THE MORNING
DIMINISHES THROUGH THE DAY. WEST TO NORTHWEST WINDS WILL GUST TO 30
KNOTS IN THE AFTERNOON.
THURSDAY... GENERALLY VFR. CHANCE OF LOWER CIGS/VSBYS IN LATE DAY
AND NIGHTTIME SHOWERS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
HIGH CONFIDENCE IN FORECAST. REMNANTS OF ANDREA CONTINUE ITS
NORTHEAST TRACK THIS AFTERNOON PAST THE MARITIMES. SCA WINDS ARE
STILL OCCURRING...THESE SHOULD DIMINISH BY SUNSET TONIGHT. MAIN
CONCERN HOWEVER... IS THE SEAS OVER THE OPEN WATERS. EXPECT THEM
TO REMAIN ROUGH THROUGH TONIGHT AND INTO TOMORROW WHERE SCA
HEADLINES HAVE BEEN EXTENDED.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...
MONDAY...WINDS AND SEAS BELOW SMALL CRAFT LEVELS DURING THE
DAY...BUT INCREASING CHANCE OF SHOWERS AS THE DAY PROGRESSES. SEAS
BUILD TO 5 FEET MONDAY NIGHT ON THE SOUTHERN EXPOSED WATERS.
TUESDAY...SOUTH TO SOUTHEAST WINDS GUST 20 TO 25 KNOTS AS THEY SHIFT
TO SOUTHWEST. SEAS BUILD 5 TO 7 FEET. SMALL CRAFT ADVISORY WILL BE
NEEDED ON MOST WATERS.
WEDNESDAY...WEST TO NORTHWEST WINDS WILL GUST NEAR 30 KNOTS
NEARSHORE DURING THE DAY. SEAS WILL DIMINISH THROUGH THE DAY...BUT
LINGER AT OR ABOVE 5 FEET ESPECIALLY ON THE OUTER WATERS.
THURSDAY...LINGERING 5 FOOT SEAS ON THE OUTER WATERS.
OTHERWISE...WINDS AND SEAS BELOW SMALL CRAFT LEVELS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...HIGH SURF ADVISORY UNTIL 6 PM EDT SUNDAY FOR MAZ020-022>024.
HIGH SURF ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR MAZ007-015-
016-019.
NH...NONE.
RI...HIGH SURF ADVISORY UNTIL 6 PM EDT SUNDAY FOR RIZ006>008.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
ANZ231>234-251.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT SUNDAY FOR ANZ235-237-250-
254.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR ANZ255-256.
&&
SYNOPSIS...WTB/DUNTEN
NEAR TERM...WTB/DUNTEN
SHORT TERM...DUNTEN
LONG TERM...WTB
AVIATION...WTB/DUNTEN
MARINE...WTB/DUNTENHazardous weather outlook, Jun 8, 4:12 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 412 PM EDT SAT JUN 8 2013 CTZ002>004-MAZ002>006-008>014-017-018-021-026-NHZ011-012-015- RIZ001>005-092015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- 412 PM EDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS MAY CAUSE ANOTHER ROUND OF URBAN AND POOR DRAINAGE FLOODING MONDAY NIGHT AND TUESDAY. SMALL STREAMS WILL ALSO RISE QUICKLY WITH THIS RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ007-015-016-019-092015- EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- 412 PM EDT SAT JUN 8 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS MAY CAUSE ANOTHER ROUND OF URBAN AND POOR DRAINAGE FLOODING MONDAY NIGHT AND TUESDAY. SMALL STREAMS WILL ALSO RISE QUICKLY WITH THIS RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ020-022>024-RIZ006>008-092015- SOUTHERN BRISTOL MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 412 PM EDT SAT JUN 8 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS MAY CAUSE ANOTHER ROUND OF URBAN AND POOR DRAINAGE FLOODING MONDAY NIGHT AND TUESDAY. SMALL STREAMS WILL ALSO RISE QUICKLY WITH THIS RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-092015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 412 PM EDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:53 AM EDT | Areal Flood Warning | BOX | Providence | 6 hr |
Nearby
Areal Flood Warnings in Rhode Island, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.